# SDR ABXA000156

- Difficulty date: March 20, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 69,520 hours, 22,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN FORWARD ENTRY DOOR.  SECURED LOOSE TRIM LINER, OPS CHECKED NORMAL.
